Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Protected oral sex. Have burning penis, red rashes. Help?

Hello Doctor - I was given a protected oral sex in a massage parlor in pattaya. Also the condom did mot break at all. Also No intercourse at all. But since next day my penis head is burning and I can see very small red rashes on the head of my penis. No other symptoms, no problem while urinating etc. Could this be some allergic reaction to the condom I used? It s been 4 days and no progress yet. Pls help me.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Hi,

Thanks for writing.

Burning sensation with red rash in penis suggest balanitis.It may be due to latex allergy itself.

Wash with water and avoid antiseptics and soaps.

Use loose cotton undergarments.

Avoid any sexual activity.

Apply a mild steroid like hydrocortisone over affected area.

Hope this will solve your problem.Take care.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor